# SDR DALA2024011900881

- Difficulty date: January 16, 2024
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 93,730 hours, 42,542 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: UNKNOWN
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 679 EMERGENCY EXIT SIGN COVER LOOSE / LOCATIONS:601. CORRECTIVE ACTION: REINSTALLED EXIT SIGN OPN CHECKS GOOD . (0157417)
